# SDR FJTA20161217191

- Difficulty date: December 14, 2016
- Submitted: December 17, 2016
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 340B224
- Aircraft time: 36,179 hours, 41,053 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 531623
- Condition: Out Of Adjust
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING THE AFTERNOON FLIGHT FROM LIT TO MSY, THE CREW SELECTED FLAPS PRIOR THE LANDING. THE AIRCRAFT HAD A FLAP FAULT INDICATION ON THE CENTRAL WARNING PANEL WITH A SPLIT FAULT INDICATION ON THE FLAP POSITION INDICATOR.  CREW PROCEEDED TO MSY.  THEY DECLARED AN EMERGENCY AND LANDED WITH ZERO FLAPS WITHOUT FURTHER INCIDENT.  MAINTENANCE DISCOVERED THE OUTPUT VOLTAGE READING FOR THE POSITION TRANSMITTER ON THE FLAP CONTROL LEVER WAS WELL OUT OF TOLERANCE.  MAINTENANCE ADJUSTED THE POSITION OF THE TRANSMITTER ON THE FLAP CONTROL LEVER UNTIL VOLTAGE READING WAS IN SPECIFIED RANGE IN ACCORDANCE WITH THE MAINTENANCE MANUAL.  OPERATIONAL CHECK WAS SATISFACTORY.  DUE TO THE DEFINITIVE FIND, THE AIRCRAFT WAS RETURNED TO SERVICE.
